Author Publications

Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type
Jump to: 2003 | 2002 | 2001 | 2000 | 1999 | 1998 | 1997 | 1990 | 1989 | 1987 | 1985 | 1984 | 1983
Number of items: 23.

2003

Hoevenaars, L.K. and Martini, R. (2003) On the WDVV equations in five-dimensional gauge theories. [Report]

Hoevenaars, L.K. and Martini, R. (2003) On the WDVV equations in five-dimensional gauge theories. Physics Letters B, 557 (1-2). pp. 94-104. ISSN 0370-2693

2002

Geurts, M. and Martini, R. and Post, G.F. (2002) Symmetries of the WDVV Equations. Acta Applicandae Mathematicae, 72 (1-2). pp. 67-75. ISSN 0167-8019

Igonin, S. and Martini, R. (2002) Prolongation structure of the Krichever-Novikov equation. [Report]

2001

Hoevenaars, L.K. and Kersten, P.H.M. and Martini, R. (2001) Generalized WDVV equations for F4 pure N=2 super-Yang–Mills theory. Physics Letters B, 503 (1-2). pp. 189-196. ISSN 0370-2693

Hoevenaars, L.K. and Martini, R. (2001) Generalized WDVV Equations for Br and Cr Pure N = 2 Super-Yang–Mills Theory. Letters in mathematical physics, 57 (2). pp. 175-183. ISSN 0377-9017

Martini, R. and Post, G.F. (2001) The norm of an averaging operator. [Report]

2000

Hoevenaars, L.K. and Kersten, P.H.M. and Martini, R. (2000) Generalized WDVV equations for $F_4$ pure N=2 Super-Yang-Mills theory. [Report]

Hoevenaars, L.K. and Martini, R. (2000) WDVV equations for pure Super-Yang-Mills theory. [Report]

1999

Martini, R. and Gragert, P.K.H. (1999) Solutions of WDVV Equations in Seiberg-Witten Theory from Root Systems. Journal of Nonlinear Mathematical Physics, 6 (1). pp. 1-4. ISSN 1402-9251

1998

Kersten, P.H.M. and Martini, R. (1998) Super Darboux-Egoroff equations and solutions. [Report]

Martini, R. and Post, G.F. (1998) Symmetries of the WDVV equations and Chazy-type equations. [Report]

1997

Martini, R. and Post, G.F. (1997) Polynomial solutions to the WDVV equations in four dimensions. Journal of Physics A: Mathematical and general, 309 (8). L229-L232. ISSN 0305-4470

1990

Roelofs, G.H.M. and Martini, R. (1990) Prolongation structure of the KdV equation in the bilinear form of Hirota. Journal of physics A: Mathematical and general, 23 (11). p. 1877. ISSN 0305-4470

1989

Nijs, H. and Martini, R. (1989) Triviality of the prolongation algebra of the Kuramoto-Sivashinsky equation. Journal of physics A: Mathematical and general, 22 (18). L861. ISSN 0305-4470

1987

Martini, R. (1987) Note on Backlund transformations. Journal of Physics A: Mathematical and general, 20 (4). p. 1011. ISSN 0305-4470

1985

Martini, R. and Wesselius, W. (1985) Quasi-periodic solutions of the Boomeron equation. Journal of Physics A: Mathematical and General, 18 (9). p. 1315. ISSN 0305-4470

1984

Gragert, P.K.H. and Martini, R. (1984) The explicit structure of the prolongation algebra of the hirota-satsuma system. Physics Letters A, 101 (9). pp. 469-472. ISSN 0375-9601

Kersten, Paul and Martini, Ruud (1984) The harmonic map and Killing fields for self-dual SU(3) Yang-Mills equations. Journal of Physics A: Mathematical and general, 17 (5). L227. ISSN 0305-4470

1983

Eck, H.N. van and Gragert, P.K.H. and Martini, R. (1983) The explicit structure of the nonlinear Schrödinger prolongation algebra. Indagationes Mathematicae A: Mathematical sciences, 86 (2). pp. 165-172. ISSN 0023-3358

Gragert, P.K.H. and Kersten, P.H.M. and Martini, R. (1983) Symbolic computations in applied differential geometry. Acta applicandae mathematicae, 1 (1). pp. 43-77. ISSN 0167-8019

Martini, R. (1983) Prolongation structure and lax representation of the boomeron equation. Indagationes Mathematicae A: Mathematical sciences, 86 (2). pp. 221-227. ISSN 0023-3358

Martini, R. and Kersten, P.H.M. (1983) Contact symmetries of general linear second-order ordinary differential equations: letter to the editor. Journal of Physics A: Mathematical and General, 16 (13). L455. ISSN 0305-4470

This list was generated on Thu Aug 28 05:11:08 2014 CEST.